# SDR QXEA2017091400561

- Difficulty date: September 3, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 38,255 hours, 39,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 85338210109
- Condition: Corroded
- Location: Bs 668-782
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AFT CARGO TRACK NR 9 FROM BS 668 TO 782, LBL 10 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED THE CARGO TRACK IAW SRM 51-42-05, 51-41-00, AND 51-40-15.
